MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 7; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 7; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number IBALANCE TKA TIBIAL TRAY SIZE 7
Health Effect - Clinical Code Pain (1994)
Date of Event 09/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was requested but was not yet returned for evaluation and the contribution of the device to the reported event could not be determined.The catalog number, ar-503-ttth and lot number 1337240 associated with this event has been involved in recall number 1220246-1/29/16-001-r.The information received regarding the event is not sufficient to determine the cause of the event or whether it had any relation to the recall.
 
Event or Problem Description
It was reported that the patient had undergone a right tka procedure on (b)(6) 2015.During the original procedure the patella was resurfaced.The patient was experiencing pain and underwent a revision right tka procedure on (b)(6) 2019.The revision procedure was completed by implanting another manufacturer's product.During the revision the following arthrex products were explanted: tibial tray implant, ar-503-ttth, lot 1337240, femoral implant, ar-516-7r, lot 108761331, bearing implant, ar-513-bh12, lot 113601409, patella implant, ar-504-psc9, lot 113601430.
 
Additional Manufacturer Narrative
The evaluation revealed the returned device's critical mating feature (top surface that mates with the poly bearing) are within specifications.The marks observed on the surface were most likely caused by the extraction of the implant.The damage to the bottom surface was likely caused by the removal process and subsequent handling.The catalog number ar-503-ttth and lot number 1337240 associated with this event has been involved in recall number 1220246-1/298/16-001-r.The information received regarding the event is not sufficient to determine the cause of the event or whether it had any relation to the recall.

Brand Name
IBALANCE TKA TIBIAL TRAY SIZE 7
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9207322
Report Number1220246-2019-01362
Device Sequence Number14050548
Product Code JWH
UDI-Device Identifier00888867106758
UDI-Public00888867106758
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberIBALANCE TKA TIBIAL TRAY SIZE 7
Device Catalogue NumberAR-503-TTTH
Device Lot Number1337240
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/27/2019
Supplement Date Received by Manufacturer09/27/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date12/13/2019
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1220246-1/29/16-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR